Ridge-type pretest and shrinkage estimations in partially linear models


YÜZBAŞI B. , Ahmed S. E. , AYDIN D.

STATISTICAL PAPERS, vol.61, no.2, pp.869-898, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1007/s00362-017-0967-8
  • Title of Journal : STATISTICAL PAPERS
  • Page Numbers: pp.869-898

Abstract

In this paper, we suggest pretest and shrinkage ridge regression estimators for a partially linear regression model, and compare their performance with some penalty estimators. We investigate the asymptotic properties of proposed estimators. We also consider a Monte Carlo simulation comparison, and a real data example is presented to illustrate the usefulness of the suggested methods.